DenverMike replied to workingmom's topic in General DiscussionMy doctor told me that same thing. That he himself uses Adderall. And I should have no side effects. BUT I do! I am an adult male in my 50's and have been taking this for about 2 years. It has helped me tremendously. Not so much at work, which is not a high concentration job. But more in and around my home and getting out of the house and remembering to do things I need to do. I recently went to this new doctor when I was thinking something wasn't right. He increased my dose dramatically. from 20mg XR to 30mg XR and 20 mg as needed in the afternoon. Sometimes,I don't feel much when I take them. But other times I feel, maybe a bit of a high or happy feeling? I cant seem to take them as I am prescribed either, I am all over the place. None yesterday 60-80mg two days ago. Today I HAD to take 30 to get up and move. But I felt nothing from it. I hate being on any meds. Doctors all my life have fed some antidepressant this or that down my throat. Ive suffered from Cluster Headaches. And depression from an insane violent childhood. In the last year Ive quit going to the gym, and find myself confused and loss of short term memory. Having little panic attacks. 3 weeks ago I was backpacking alone in the Rocky Mountains. I had been taking my meds daily. Maybe more then I should im not even sure. I was laying in my tent hammock and really stressing and having a big panic attack. I then began to hear people talking. I felt I was being watched. I became terrified and began crying and freaked out. There was no one anywhere near where I was. I was very lucky as where I was in the mountains I was able to call my adult daughter and she helped me calm down and pack my gear and walk out. It was a terrible episode of panic and some kind of delusions. That episode should of made it easy to throw them out and move on. But the pills still have a hold on me. I have not refilled my prescription nor spoken with my doctor. I have such a backed up amount of meds. I dnt blame my doctors or me really. I have such a mixed up scrambled brain. Its almost impossible for me to have a single thought track. I cant watch a whole movie if sitting by myself. Even a half hour show can be hard. I hear so much noise in my head. I feel very emotional and cry over the dumbest things. I do not feel suicidal or angry. So yes I feel the medication had some positive effect on whatever my condition is, but it is extremely addicting and dangerous. That's why I am here.